Alert archive / Iowa / River Flood Warnings in 2010

River Flood Warning 86, NWS Sioux Falls, SD

June 27, 2010Woodbury County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Jun 27, 2010, 6:21 AM CDT for Woodbury County, Iowa. It took effect at Jun 27, 2010, 12:51 PM CDT. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Jun 27, 2010, 6:21 AM CDT (11:21 UTC)
In effect from
Jun 27, 2010, 12:51 PM CDT
Expired
Jul 2, 2010, 10:04 AM CDT
In force
5 days
Issued by
NWS Sioux Falls, SD
Flood severity
Major

County Woodbury County, IA

The radar

The Omaha radar (KOAX), 122 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sioux River at Correctionville (CRRI4). The gauge peaked at 23.78 ft at Jun 28, 2010, 11:00 PM CDT.

actionminormoderatemajor15202506/2706/2806/2906/3007/0107/0207/03
Action stage
17 ft
Minor stage
19 ft
Moderate stage
21 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06606600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 27, 4:35 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 27, 4:35 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
435 AM CDT SUN JUN 27 2010

.DISCUSSION...
LARGE MCS IS FINALLY DEPARTING NWRN IA...BUT LEFT A LOT OF FLOODING
TO CONTEND WITH IN CHEROKEE COUNTY...AND PARTS OF BUENA VISTA
COUNTY. LATER WE WILL TRY TO FIND OUT FLOODED CONDITIONS FOR EASTERN
WOODBURY AND IDA COUNTIES. 88D STORM TOTAL PCPN SHOWS CHEROKEE
COUNTY THE FOCUS AREA...WITH 6 TO 9 INCHES COMMON. SOME SURFACE
REPORTS ARE INDEED OVER 6 INCHES SO THE ESTIMATES MAY NOT BE TOO
BAD. CENTRAL IDA COUNTY SHOWS 4 TO 6 INCHES. FINALLY...MUCH OF BUENA
VISTA...SOUTHERN O BRIEN AND SOUTHERN CLAY COUNTIES SHOW A
WIDESPREAD 2 TO 5 INCHES OF RAINFALL. AGAIN...THESE ARE 88D
ESTIMATES. WENT AHEAD AND ISSUED AN AREAL FLOOD WARNING FOR CHEROKEE
AND BUENA VISTA COUNTIES UNTIL 330 PM TODAY WITH NUMEROUS ROADS
UNDER WATER AND NOT IMPROVING QUICKLY WITH THE GROUND
SUPERSATURATED. AT LEAST FOR A WHILE...TRAVEL IS NOT ADVISED IN
CHEROKEE COUNTY.

THE GOOD NEWS IS THAT OUR STRONG SHORT WAVE AND ASSOCIATED CDFNT ARE
SWEEPING THROUGH OUR ERN ZONES AS WE SPEAK...GIVING A QUIET DAY WX
WISE FOR THIS AREA. DRIER NW WINDS WILL BE FOUND...RATHER BREEZY IN
MANY LOCATIONS. THE ONLY FLY IN THE OINTMENT IS IN E CENTRAL SD AND
SW MN...WHERE I PLACED SOME ISOLATED CHANCES FOR TSRA THIS AFTERNOON
AND EARLY EVENING. THIS AREA IS UNDER THE STRONGEST INFLUENCE OF AN
UPPER TROF MOVG SEWD FROM S CENTRAL CANADA...COUPLED WITH A VERY
SUBTLE RR QUAD ENTRANCE REGION OF A JET STREAK IN ND AND NRN MN. BUT
THE ACTIVITY WL NOT BE ANY SHOW STOPPER FOR OUTDOOR PLANS. H85 TEMPS
CONT TO MIX TO LEVELS OF WIDESPREAD LOWER TO MID 80S.

FOR TONIGHT...THE AFOREMENTIONED UPPER TROF MOVES SEWD THRU MN. THIS
FEATURE DRAGS A WEAK CDFNT THRU THE FSD FA...AND HAS THE AFFECT OF
NOTCHING OUR TEMPERATURES BACK A CATEGORY ON MONDAY. MONDAY WILL BE
A VERY PLEASANT DAY.

OTHERWISE FOR THE REMAINDER OF THE WEAK...A HIGH AMPLITUDE UPPER
RIDGE MOVES SLOWLY EWD ACROSS THE MIDDLE PART OF THE COUNTRY. THIS
SHOULD KEEP CONDITIONS DRY FOR A CHANGE...POSSIBLY ALL THE WAY
THROUGH FRIDAY. TEMPERATURES WILL BE SEASONAL. ONE SMALL THING TO
WATCH FOR IS LATE TUESDAY NIGHT IN OUR WRN ZONES...WHERE THE RETURN
OF A DECENT LLJ BEGINS. SOMETIMES AT THE ONSLAUGHT OF A
STRENGTHENING LLJ...THE WAA IS PRETTY INTENSE AND CAN CAUSE SOME
ELEVATED TSRA. BUT RIGHT NOW THE RH TIME SECTIONS ARE VERY DRY IN
THIS AREA FOR TUE NIGHT.         /MJF

&&

.AVIATION...
PATCHY EARLY MORNING MVFR TO IFR CIGS/VISBYS WILL BE POSSIBLE ACROSS
THE AREA BEHIND DEPARTING CONVECTION...OTHERWISE VFR CONDITIONS
EXPECTED THROUGH THE DAY WITH CLEARING SKIES. NORTHWESTERLY WINDS
WILL INCREASE TO AROUND 15 TO 20 KTS DURING THE AFTERNOON.   /JM

&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.

&&
Hazardous weather outlook, Jun 27, 5:21 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
521 AM CDT SUN JUN 27 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-281200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
521 AM CDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

FLOODING...
MANY MAIN STEM RIVERS AND SOME TRIBUTARIES ARE IN FLOOD DUE TO
RECENT HEAVY RAINFALL. THE JAMES RIVER WILL BE IN FLOOD FOR THE
FORESEEABLE FUTURE. ELSEWHERE...MANY PARTS OF THE BIG SIOUX AND
VERMILLION RIVERS IN EAST CENTRAL AND SOUTHEAST SOUTH DAKOTA...AS
WELL AS THE LITTLE SIOUX RIVER IN NORTHWEST IOWA...WILL BE IN
FLOOD FOR AT LEAST THE NEXT SEVERAL DAYS. THE DES MOINES RIVER IN
JACKSON MINNESOTA WILL ALSO BE IN FLOOD INTO EARLY WEEK. HEAVY
RAINFALL HAS ALSO CAUSED WIDESPREAD AREAL FLOODING IN CHEROKEE
COUNTY IOWA...AS WELL AS PARTS OF BUENA VISTA COUNTY IOWA. SOME
ROADS...HIGHWAYS...AND MANY LOW AREAS HAVE BECOME INUNDATED WITH
WATER IN THOSE TWO COUNTIES MAKING TRAVEL IN AREAS DIFFICULT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 27, 12:40 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1240 AM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HAIL             9 S WESSINGTON          44.33N 98.68W
06/26/2010  E1.00 INCH       BEADLE             SD   PUBLIC

            HAIL COVERED THE GROUND.

1209 PM     HAIL             1 SW HURON              44.35N 98.23W
06/26/2010  E1.00 INCH       BEADLE             SD   TRAINED SPOTTER

1214 PM     HAIL             1 NW HURON              44.37N 98.23W
06/26/2010  E1.75 INCH       BEADLE             SD   EMERGENCY MNGR

            THE EMERGENCY MANAGER FOR BEADLE COUNTY REPORTED GOLFBALL
            SIZED HAIL AT THE STATE FAIRGROUNDS, BUT MOST OF THE HAIL
            IN TOWN WAS PEA TO MARBLE SIZED.

1231 PM     HAIL             1 NNW CAVOUR            44.38N 98.05W
06/26/2010  E1.00 INCH       BEADLE             SD   TRAINED SPOTTER

1231 PM     HAIL             2 SE CAVOUR             44.35N 98.01W
06/26/2010  E1.50 INCH       BEADLE             SD   TRAINED SPOTTER

            MARBLE TO PING-PONG SIZE HAIL.

1253 PM     HAIL             IROQUOIS                44.37N 97.85W
06/26/2010  E0.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

            DIME SIZED HAIL AT 1253 PM, BUT JUST HEAVY RAIN AT 1258
            PM.

0105 PM     HAIL             4 W DE SMET             44.39N 97.63W
06/26/2010  E1.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

0115 PM     HAIL             DE SMET                 44.39N 97.55W
06/26/2010  E2.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

0116 PM     HAIL             DE SMET                 44.39N 97.55W
06/26/2010  E2.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

0127 PM     HAIL             5 E DE SMET             44.39N 97.45W
06/26/2010  E1.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

            LOTS OF HAIL ON THE GROUND, MOSTLY NICKEL TO QUARTER
            SIZED, BUT SOME AS BIG AS GOLF BALLS. LIGHT RAIN AND NO
            WIND ACCOMPANIED THE HAIL.

0130 PM     HAIL             5 E DE SMET             44.39N 97.45W
06/26/2010  E2.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

            HAIL INCREASED TO BASEBALL SIZE. ENDED AROUND 140 PM.

0148 PM     HAIL             2 NE LAKE PRESTON       44.38N 97.34W
06/26/2010  E2.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

            QUARTER TO BASEBALL SIZE HAIL HAS LASTED THROUGH 153 PM
            CDT.

0210 PM     HAIL             3 NW ARLINGTON          44.39N 97.17W
06/26/2010  M1.75 INCH       KINGSBURY          SD   TRAINED SPOTTER

            A FEW VERY LARGE HAILSTONES.

0259 PM     HAIL             7 NNE BRUCE             44.53N 96.82W
06/26/2010  E1.00 INCH       BROOKINGS          SD   PUBLIC

0349 PM     HAIL             4 NNE BADGER            44.54N 97.19W
06/26/2010  E1.25 INCH       KINGSBURY          SD   PUBLIC

            HAIL STONES RANGED FROM QUARTER TO HALF DOLLAR SIZE.

0419 PM     HAIL             6 E ARMOUR              43.32N 98.22W
06/26/2010  E1.00 INCH       DOUGLAS            SD   TRAINED SPOTTER

0450 PM     TSTM WND GST     7 N HENDRICKS           44.62N 96.44W
06/26/2010  E70.00 MPH       LINCOLN            MN   PUBLIC

            ROOF OF GRAIN BINS HALF BLOWN OFF BY THUNDERSTORM WIND
            GUSTS. THUNDERSTORM ALSO PRODUCED PEA SIZED HAIL.

0518 PM     HAIL             HURON                   44.36N 98.22W
06/26/2010  E1.75 INCH       BEADLE             SD   EMERGENCY MNGR

0520 PM     TSTM WND DMG     TAUNTON                 44.59N 96.06W
06/26/2010                   LYON               MN   EMERGENCY MNGR

            POWER IS OUT AND LARGE TREE LIMBS ARE DOWN IN TAUNTON.

0524 PM     HAIL             1 ENE HURON             44.37N 98.20W
06/26/2010  E1.00 INCH       BEADLE             SD   TRAINED SPOTTER

0525 PM     FLASH FLOOD      HURON                   44.36N 98.22W
06/26/2010                   BEADLE             SD   LAW ENFORCEMENT

            WATER UP OVER THE CURBS

0526 PM     HAIL             5 WSW BRIDGEWATER       43.51N 97.59W
06/26/2010  E1.00 INCH       MCCOOK             SD   TRAINED SPOTTER

0527 PM     HAIL             10 SSE HURON            44.23N 98.14W
06/26/2010  E1.00 INCH       BEADLE             SD   TRAINED SPOTTER

0527 PM     TSTM WND GST     10 SSE HURON            44.23N 98.14W
06/26/2010  E70.00 MPH       BEADLE             SD   TRAINED SPOTTER

0530 PM     HAIL             2 N FEDORA              44.04N 97.79W
06/26/2010  E2.50 INCH       MINER              SD   TRAINED SPOTTER

            IN ADDITION TO TENNIS BALL SIZED HAIL, WIND GUSTS WERE
            ESTIMATED AT 50 MPH, 1 INCH OF RAIN FELL, AND MANY
            TOWNSHIP ROADS ARE UNDER WATER.

0539 PM     FLASH FLOOD      HURON                   44.36N 98.22W
06/26/2010                   BEADLE             SD   EMERGENCY MNGR

            SERIOUS STREET FLOODING

0539 PM     HAIL             CAVOUR                  44.37N 98.04W
06/26/2010  E1.00 INCH       BEADLE             SD   EMERGENCY MNGR

0548 PM     HAIL             CARTHAGE                44.17N 97.71W
06/26/2010  E1.75 INCH       MINER              SD   TRAINED SPOTTER

0550 PM     TSTM WND DMG     6 NW MARSHALL           44.51N 95.87W
06/26/2010                   LYON               MN   EMERGENCY MNGR

            VAN BLOWN OVER ON HIGHWAY 68 JUST SOUTHEAST OF GHENT.

0552 PM     HAIL             CARTHAGE                44.17N 97.71W
06/26/2010  E1.50 INCH       MINER              SD   CO-OP OBSERVER

            PING PONG BALL SIZED HAIL LASTED FROM 552 PM TO 607 PM,
            CAUSING LOTS OF CAR DAMAGE WITH WINDS ESTIMATED AT 40
            MPH.

0554 PM     HAIL             4 S CANISTOTA           43.54N 97.29W
06/26/2010  E1.00 INCH       MCCOOK             SD   PUBLIC

            QUARTER SIZED HAIL WAS ACCOMPANIED BY WINDS ESTIMATED AT
            25 MPH.

0559 PM     FLASH FLOOD      NNW IROQUOIS            44.37N 97.85W
06/26/2010                   KINGSBURY          SD   TRAINED SPOTTER

            WATER UP TO THE CURBS

0602 PM     TORNADO          1 W CARTHAGE            44.17N 97.73W
06/26/2010                   MINER              SD   TRAINED SPOTTER

            RAIN WRAPPED TORNADO

0615 PM     TSTM WND GST     3 N WALL LAKE           43.57N 96.95W
06/26/2010  E60.00 MPH       MINNEHAHA          SD   TRAINED SPOTTER

            VERY STRONG WINDS ESTIMATED AT 60 MPH AND HEAVY RAIN.

0622 PM     HAIL             1 NW HARTFORD           43.63N 96.96W
06/26/2010  E1.50 INCH       MINNEHAHA          SD   TRAINED SPOTTER

            IN ADDITION TO PING PONG BALL SIZED HAIL, THUNDERSTORM
            WIND GUSTS WERE ESTIMATED AT 65 MPH.

0628 PM     HAIL             CROOKS                  43.66N 96.81W
06/26/2010  E0.75 INCH       MINNEHAHA          SD   TRAINED SPOTTER

            IN ADDITION TO DIME SIZED HAIL, THNDERSTORM WIND GUSTS
            WERE ESTIMATED AT 60 MPH.

0631 PM     TSTM WND DMG     5 NNW SIOUX FALLS       43.61N 96.77W
06/26/2010                   MINNEHAHA          SD   TRAINED SPOTTER

            MOTOR HOME ROLLOVER WITH FOUR PEOPLE TRAPPED AT THE
            INTERSECTION OF INTERSTATES 29 AND 90 DUE TO STRONG
            WINDS.

0631 PM     TSTM WND DMG     3 NNE SIOUX FALLS       43.59N 96.71W
06/26/2010                   MINNEHAHA          SD   PUBLIC

            POWER POLES DOWN

0635 PM     HAIL             CROOKS                  43.66N 96.81W
06/26/2010  E0.88 INCH       MINNEHAHA          SD   TRAINED SPOTTER

            HAIL IS NOW UP TO NICKEL SIZED.

0650 PM     FLASH FLOOD      MARSHALL                44.45N 95.79W
06/26/2010                   LYON               MN   LAW ENFORCEMENT

            MOST STREETS IN MARSHALL CLOSED DUE TO FLOODING

0651 PM     HAIL             W YANKTON               42.89N 97.39W
06/26/2010  E1.00 INCH       YANKTON            SD   EMERGENCY MNGR

0657 PM     HAIL             1 NNW YANKTON           42.90N 97.40W
06/26/2010  E1.25 INCH       YANKTON            SD   TRAINED SPOTTER

0700 PM     TSTM WND DMG     3 NNW CURRIE            44.11N 95.69W
06/26/2010                   MURRAY             MN   TRAINED SPOTTER

            6 TO 8 INCH BRANCHES DOWN

0700 PM     HAIL             YANKTON                 42.89N 97.39W
06/26/2010  E1.50 INCH       YANKTON            SD   EMERGENCY MNGR

0706 PM     TSTM WND GST     LUVERNE                 43.65N 96.21W
06/26/2010  M0.00 MPH        ROCK               MN   AWOS

            WIND SPEED MEASURED BY AWOS AT LUVERNE AIRPORT.

0706 PM     TSTM WND DMG     TEA                     43.45N 96.84W
06/26/2010                   LINCOLN            SD   EMERGENCY MNGR

            HOUSE AND GARAGE DAMAGE WITH SEVERAL TREES DOWN

0707 PM     FLASH FLOOD      BROOKINGS               44.31N 96.79W
06/26/2010                   BROOKINGS          SD   LAW ENFORCEMENT

            ADVISING NO TRAVEL IN BROOKINGS DUE TO FLOODED ROADS

0714 PM     TSTM WND GST     3 N SIOUX FALLS         43.59N 96.73W
06/26/2010  M63.00 MPH       MINNEHAHA          SD   ASOS

            PEAK WIND MEASURED BY THE KFSD ASOS

0716 PM     HAIL             W WAKONDA               43.01N 97.11W
06/26/2010  E1.00 INCH       CLAY               SD   TRAINED SPOTTER

            LASTED FOR 10 MINUTES

0720 PM     TSTM WND GST     5 SW SIOUX FALLS        43.50N 96.82W
06/26/2010  E70.00 MPH       LINCOLN            SD   TRAINED SPOTTER

0720 PM     TSTM WND DMG     4 NNE SIOUX FALLS       43.59N 96.69W
06/26/2010                   MINNEHAHA          SD   TRAINED SPOTTER

            POWER POLE SNAPPED AT BENSON RD AND I-229

0725 PM     TSTM WND DMG     HARRISBURG              43.43N 96.70W
06/26/2010                   LINCOLN            SD   EMERGENCY MNGR

            HOUSES AND GARAGES DAMAGED WITH TREES DOWN

0729 PM     TSTM WND DMG     4 ENE HARRISBURG        43.44N 96.62W
06/26/2010                   LINCOLN            SD   EMERGENCY MNGR

            HOUSES DAMAGED AND TREES DOWN

0730 PM     FLASH FLOOD      4 SSW SIOUX FALLS       43.50N 96.77W
06/26/2010                   LINCOLN            SD   TRAINED SPOTTER

            MAJOR STREET FLOODING IN SOUTHWEST SIOUX FALLS

0730 PM     FLASH FLOOD      BROOKINGS               44.31N 96.79W
06/26/2010                   BROOKINGS          SD   TRAINED SPOTTER

            MAJOR FLASH FLOODING

0736 PM     FLASH FLOOD      1 ENE SIOUX FALLS       43.55N 96.71W
06/26/2010                   MINNEHAHA          SD   LAW ENFORCEMENT

            CARS STALLED IN INTERSECTION DUE TO HIGH WATER

0739 PM     TSTM WND GST     5 E ELLSWORTH           43.52N 95.92W
06/26/2010  E60.00 MPH       NOBLES             MN   TRAINED SPOTTER

            DEBRIS PICKED UP IN WIND

0739 PM     FUNNEL CLOUD     5 E ELLSWORTH           43.52N 95.92W
06/26/2010                   NOBLES             MN   TRAINED SPOTTER

0742 PM     FLASH FLOOD      3 SW SIOUX FALLS        43.51N 96.77W
06/26/2010                   MINNEHAHA          SD   PUBLIC

            WATER OVER CURBS

0743 PM     FLASH FLOOD      4 S SIOUX FALLS         43.49N 96.73W
06/26/2010                   LINCOLN            SD   TRAINED SPOTTER

            CARS STALLED IN WATER

0752 PM     TSTM WND GST     3 W BERESFORD           43.08N 96.84W
06/26/2010  E60.00 MPH       CLAY               SD   STORM CHASER

0752 PM     HAIL             3 W BERESFORD           43.08N 96.84W
06/26/2010  E1.00 INCH       CLAY               SD   STORM CHASER

0800 PM     TSTM WND GST     WORTHINGTON             43.63N 95.60W
06/26/2010  E60.00 MPH       NOBLES             MN   EMERGENCY MNGR

            SEVERAL TREES DOWN

0805 PM     FUNNEL CLOUD     1 NE ASHTON             43.32N 95.78W
06/26/2010                   OSCEOLA            IA   TRAINED SPOTTER

0806 PM     FLASH FLOOD      8 S ADRIAN              43.52N 95.93W
06/26/2010                   NOBLES             MN   TRAINED SPOTTER

            GRAVEL ROAD FLOODED

0812 PM     TORNADO          1 N OCHEYEDAN           43.43N 95.54W
06/26/2010                   OSCEOLA            IA   BROADCAST MEDIA

            TORNADO ON THE GROUND

0815 PM     TORNADO          ASHTON                  43.31N 95.79W
06/26/2010                   OSCEOLA            IA   BROADCAST MEDIA

0820 PM     HAIL             5 N ALCESTER            43.09N 96.62W
06/26/2010  E1.00 INCH       LINCOLN            SD   TRAINED SPOTTER

0820 PM     FLASH FLOOD      WORTHINGTON             43.63N 95.60W
06/26/2010                   NOBLES             MN   TRAINED SPOTTER

            STREET FLOODING

0830 PM     FLASH FLOOD      1 N MOUNTAIN LAKE       43.95N 94.93W
06/26/2010                   COTTONWOOD         MN   EMERGENCY MNGR

            A COUPLE OF FEET OF WATER IN THE DITCHES 1 MILE NORTH OF
            MOUNTAIN LAKE. WHEN THE RAIN WAS HEAVY, WINDS WERE
            GUSTING TO ABOUT 40 MPH. NOW WINDS ARE ONLY ABOUT 10 MPH,
            WITH LIGHT RAIN.

0838 PM     TSTM WND GST     3 ESE MELVIN            43.27N 95.56W
06/26/2010  E60.00 MPH       OSCEOLA            IA   TRAINED SPOTTER

0840 PM     HAIL             5 W HUDSON              43.13N 96.55W
06/26/2010  E1.25 INCH       LINCOLN            SD   STORM CHASER

0845 PM     FLASH FLOOD      4 N VALLEY SPRINGS      43.65N 96.46W
06/26/2010                   MINNEHAHA          SD   TRAINED SPOTTER

            FLASH FLOODING IN CREEKS AND STREAMS

0845 PM     FLASH FLOOD      2 N VALLEY SPRINGS      43.61N 96.46W
06/26/2010                   MINNEHAHA          SD   TRAINED SPOTTER

            FLASH FLOODING REPORTED IN BOOGE, 4 MILES NORTH OF VALLEY
            SPRINGS. ALSO, LARGE TREE BRANCHES ARE DOWN FROM WINDS
            ESTIMATED AT 50 TO 60 MPH EARLIER IN THE EVENING.

0921 PM     HAIL             ORANGE CITY             43.00N 96.06W
06/26/2010  E1.00 INCH       SIOUX              IA   TRAINED SPOTTER

0928 PM     HAIL             ORANGE CITY             43.00N 96.06W
06/26/2010  E1.00 INCH       SIOUX              IA   TRAINED SPOTTER

            IN ADDITION TO THE QUARTER SIZED HAIL, WINDS ARE
            ESTIMATED AT 50 TO 60 MPH.

1020 PM     FLASH FLOOD      ORANGE CITY             43.00N 96.06W
06/26/2010                   SIOUX              IA   EMERGENCY MNGR

            MODERATE FLOODING IN ORANGE CITY

1156 PM     FLASH FLOOD      CHEROKEE                42.75N 95.55W
06/26/2010                   CHEROKEE           IA   EMERGENCY MNGR

            MAJOR FLOODING AND STILL RAINING HEAVILY

1200 AM     TSTM WND DMG     3 NW SLOAN              42.26N 96.27W
06/27/2010                   WOODBURY           IA   AMATEUR RADIO

            LARGE TREE DOWN AND POWERLINES ON HOUSE.

&&

LAFLIN
Local storm report, Jun 27, 12:56 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1256 AM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     FLASH FLOOD      SPENCER                 43.15N 95.15W
06/27/2010                   CLAY               IA   TRAINED SPOTTER

            WATER UP OVER BANKS NEAR SPENCER

&&

LAFLIN
Local storm report, Jun 27, 1:26 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
126 AM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 AM     FLASH FLOOD      CHEROKEE                42.75N 95.55W
06/27/2010                   CHEROKEE           IA   LAW ENFORCEMENT

            FLASH FLOODING IS ONGOING

&&

LAFLIN
Local storm report, Jun 27, 2:25 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
225 AM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     FLASH FLOOD      IDA GROVE               42.34N 95.47W
06/27/2010                   IDA                IA   TRAINED SPOTTER

            WATER APPROXIMATELY A FOOT DEEP IN MANY STREETS.

&&

JM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:03 PM CDTFlash Flood WarningFSDLincoln, Minnehaha, Turner3 hr
Jun 26, 7:09 PM CDTSevere Thunderstorm WarningFSDLincoln36 min
Jun 26, 7:15 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha30 min
Jun 26, 7:26 PM CDTSevere Thunderstorm WarningFSDClay, Lincoln, Turner, Union49 min
Jun 26, 7:46 PM CDTSevere Thunderstorm WarningFSDLincoln, Union44 min
Jun 26, 8:16 PM CDTSevere Thunderstorm WarningFSDLincoln, Union14 min
Jun 26, 8:29 PM CDTSevere Thunderstorm WarningFSDLincoln, Union46 min
Jun 26, 10:34 PM CDTRiver Flood WarningFSDBrookings, Moody9 days
Jun 26, 10:34 PM CDTRiver Flood WarningFSDMinnehaha, Moody36 hr
Jun 26, 10:34 PM CDTRiver Flood WarningFSDMinnehaha3 days
Jun 26, 10:34 PM CDTRiver Flood WarningFSDLincoln, Minnehaha23 hr
Jun 26, 7:40 PM CDTTornado WarningFSDOsceola35 min
Jun 26, 8:17 PM CDTTornado WarningFSDClay, Dickinson, O'Brien, Osceola28 min
Jun 26, 9:11 PM CDTSevere Thunderstorm WarningFSDCherokee, O'Brien, Plymouth, Sioux49 min
Jun 26, 9:33 PM CDTFlash Flood WarningFSDClay, Dickinson, Lyon, O'Brien, Osceola, Sioux5 hr
Jun 26, 9:56 PM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Clay, O'Brien, Plymouth49 min
Jun 26, 10:34 PM CDTRiver Flood WarningFSDClay, Dickinson6 days
Jun 26, 10:34 PM CDTRiver Flood WarningFSDCherokee8 days
Jun 26, 10:34 PM CDTRiver Flood WarningFSDO'Brien23 hr
Jun 26, 10:34 PM CDTRiver Flood WarningFSDSioux60 hr
Jun 26, 10:42 PM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Plymouth5 hr
Jun 26, 11:57 PM CDTSevere Thunderstorm WarningFSDWoodbury48 min
Jun 27, 2:57 AM CDTFlash Flood WarningFSDIda, Woodbury3 hr
Jun 27, 3:41 AM CDTAreal Flood WarningFSDBuena Vista, Cherokee12 hr
Jun 27, 6:21 AM CDTRiver Flood WarningFSDClay, O'Brien6 days
Jun 27, 11:56 AM CDTRiver Flood WarningFSDMonona, Woodbury10 hr
Jun 27, 2:57 PM CDTAreal Flood WarningFSDCherokee42 hr
Jun 26, 7:27 PM CDTFlash Flood WarningFSDCottonwood, Jackson, Murray, Nobles, Pipestone, Rock3 hr
Jun 26, 7:33 PM CDTSevere Thunderstorm WarningFSDJackson, Nobles42 min
Jun 26, 8:05 PM CDTSevere Thunderstorm WarningFSDJackson25 min
Jun 26, 8:28 PM CDTSevere Thunderstorm WarningFSDJackson22 min
Jun 26, 10:34 PM CDTRiver Flood WarningFSDJackson60 hr
Jun 27, 11:56 AM CDTRiver Flood WarningFSDCottonwood, Jackson47 hr

Nearby

River Flood Warnings in Iowa, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.